# SDR ASAA2025012555505

- Difficulty date: January 25, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 75,605 hours, 40,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MOST LED LIGHT FIXTURE IN CEILING CYCLES OFF AND ON UNCOMMANDED. GROUNDED - YES. RELAMPED FORWARD EMERGENCY AREA LIGHT REF AMM 33-51-03. OP CHECKS GOOD.
